Please use this identifier to cite or link to this item:


File Description SizeFormat 
v9n3-277-285.pdf26.9 MBAdobe PDFView/Open

Item Summary

Title: A New Family of Spiders of the Sub-order Hypochilomorphae
Authors: Forster, R.R.
Issue Date: Jul-1955
Publisher: University of Hawai'i Press
Citation: Forster RR. 1955. A new family of spiders of the sub-order Hypochilomorphae. Pac Sci 9(3): 277-285.
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 9, Number 3, 1955

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.